Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

started roaccutane 3 weeks ago, since then I have developed a scab on my face. I am extremely concerned about scarring and this was the reason I took so long to go on this drug, Im 28 and terrified of more scars.

Please help me and tell me what the hell to do so my face doesnt scar with this medication, I feel I just want to die and its not coz Im depressed its because If I have scars on my face after this treatment then I cant live with that fact.

Also I have post Inflammatory hyperpigmentation from acne usually purply marks that hang round for up to 16 months or so, please tell me there is a way to prevent these marks on this medication as this is an added concern. Im almost at the point where I am wondering if its worth being on this drug as Im pretty sure I see PIH forming from a few pimples that have come up.

I cant speak to my dermatologist for another 2 days, I need someone to reply to this who can tell me if there are medications for my concerns ie topical or if there is any hope for me at all or if I should abandon this drug.

As an update I spoke to my derm who said i can get fraxel and what not after roaccutane, he didnt seem to care at all that I think my face will be a mess after this drug. i asked about spirolactone as an alternative he said he doesnt prescribe it and to get it prescribed Id have to get a hormonal profile to see if I should go on it by a gp.........I have no idea what to do no one can help me and I just want to die I hate this. Help me please tell me what I can do.

Share this post


Link to post
Share on other sites
started roaccutane 3 weeks ago, since then I have developed a scab on my face. I am extremely concerned about scarring and this was the reason I took so long to go on this drug, Im 28 and terrified of more scars.

Please help me and tell me what the hell to do so my face doesnt scar with this medication, I feel I just want to die and its not coz Im depressed its because If I have scars on my face after this treatment then I cant live with that fact.

Also I have post Inflammatory hyperpigmentation from acne usually purply marks that hang round for up to 16 months or so, please tell me there is a way to prevent these marks on this medication as this is an added concern. Im almost at the point where I am wondering if its worth being on this drug as Im pretty sure I see PIH forming from a few pimples that have come up.

I cant speak to my dermatologist for another 2 days, I need someone to reply to this who can tell me if there are medications for my concerns ie topical or if there is any hope for me at all or if I should abandon this drug.

As an update I spoke to my derm who said i can get fraxel and what not after roaccutane, he didnt seem to care at all that I think my face will be a mess after this drug. i asked about spirolactone as an alternative he said he doesnt prescribe it and to get it prescribed Id have to get a hormonal profile to see if I should go on it by a gp.........I have no idea what to do no one can help me and I just want to die I hate this. Help me please tell me what I can do.

accutane makes your skin realllllly thin so it takes a lot longer to heal. my initial breakout was HORRIBLE and lasted about 10 weeks so my face was a red scabby mess. i was also worried that it would leave permanant scars. my face has gotten better and better since week 10 and its clear now. the best thing ive found is Vanicream. it helped heal the scabs and eczema almost over night! i think i dont think i'll have any long term scars... especially once i get off accutane. just be super careful when washing your face.... dont use a washcloth! i made that mistake. also, dont mess with your breakouts. if you try to pop a pimple, your skin almost just slides off where you push on it. that will leave scars. the begining is very hard... you just have to get used to your new sensitive skin. but try Vanicream... it saved my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×